The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
mo hu shu de you xu xing yu shou lian xing
Pages: 57-63
Year: Issue:  3
Journal: Journal of Hohai University Changzhou

Keyword:  模糊数有序性模糊小于收敛性;
Abstract: 本文定义了关于模糊数的模糊小于的概念,并在此基础上讨论了模糊数的有序性,模糊数的截集函数的连续性,模糊数的格结构以及模糊数序列的收敛性等重要性质.
Related Articles
No related articles found